Vol 6, No 4 (2017)

Table of Contents


Articles


A problem of coefficient determination in parabolic equations solved as moment problem

Maria Beatriz Pintarelli Pages: 109-114

DOI: 10.14419/ijamr.v6i4.8319

New approach to the resolution of triangular fuzzy linear programs: MOMA-plus method.

Abdoulaye COMPAORE, Kounhinir SOME, Blaise SOME Pages: 115-120

DOI: 10.14419/ijamr.v6i4.8069

The pricing of spread option using simulation

Hamid Reza Erfanian, Seyed Jaliledin Ghaznavi Bidgoli, Parvin Shakibaei Pages: 121-124

DOI: 10.14419/ijamr.v6i4.7914

Bivariate Legendre approximation

Abdelhamid Zerroug, Ismahene Sehili Pages: 125-129

DOI: 10.14419/ijamr.v6i4.8198

On the Nordtvedt effect in Minkowski spacetime with nonlinear connection

Kostadin Trenčevski, Emilija Celakoska Pages: 130-134

DOI: 10.14419/ijamr.v6i4.7617

Overlap coefficients based on Kullback-Leibler divergence: Exponential populations case

Hamza Dhaker, Papa Ngom, Malick Mbodj Pages: 135-140

DOI: 10.14419/ijamr.v6i4.8493

Numerical comparison of nonstandard schemes for the Airy equation

Oluwaseye Adekanye, Talitha Washington Pages: 141-146

DOI: 10.14419/ijamr.v6i4.8490

En enhanced matrix-free method via double step length approach for solving systems of nonlinear equations

Abubakar Sani Halilu, H. Abdullahi, Mohammed Yusuf Waziri Pages: 147-156

DOI: 10.14419/ijamr.v6i4.8072
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.